# SDR ASAA2014061608236

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 6,461 hours, 2,033 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED 30 MINUTES PRIOR TO LANDING AND NEVER RESTORED.  ACFT GROUNDED.  VERIFIED FAULT.  PERFORMED FIM TASK 34-61 TASK 836.  RT FMC OPS NORMAL, NO FAULTS. GROUND VERIFICATION SUCCESSFUL.
